# SDR IPXA2019052142335

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 29,616 hours, 16,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36231
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:M1 AGING INSPECTION - EXTERNAL SKIN AT STA 700, APPROX. STR 7L( JUST ABOVE THE LETTER S) AREA ON SIN HAS A SHARP PROTRUDING DENT, NO DOC. ON ADMREPAIRED PER EA #757-5330-27-A2345.
